# SDR RAIA960516

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1379305A77
- Condition: Leaking
- Location: Nr 1 Pump
- Part time: 8,766 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7330 - LOST HYDRAULIC PRESSURE IN FLIGHT.  EMERGENCY HYDRAULIC SYSTEM FUNCTIONED NORMAL.  REPLACED HYDRAULIC PRESSURE HOSE ON NR 1 PUMP.  (M)
